# SDR ASOA03341

- Difficulty date: July 27, 2003
- Submitted: August 20, 2003
- Operation: Air carrier
- Aircraft: N874AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7551
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Condition: Inoperative
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF FROM ATL-TRI, THE FLIGHT ATTENDANT NOTICED SMOKE FILLING THE CABIN THROUGH THE VENTS ALONG WITH THE CREW RECEIVING A SMOKE TOILET MESSAGE.  THE CREW IMMEDIATELY TURNED OFF BOTH PACKS AND INITIATED THE SMOKE TOILET CHECKLIST AND SMOKE REMOVAL PROCEDURES.  THE CREW DECLARED AN EMERGENCY AND THE AIRCRAFT RETURNED TO ATL, LANDING SAFELY.  MAINTENANCE REMOVED AND REPLACED THE RIGHT ACM.  OPS AND LEAK CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
